Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

BOOKS RECEIVED

Mathematica Scandinavica
Vol. 2, No. 2 (February 24, 1955), pp. S21, S23, S25, S27, S29, S31-S44
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24489053
Page Count: 19
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
BOOKS RECEIVED
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[S21]
    [S21]
  • Thumbnail: Page 
S23
    S23
  • Thumbnail: Page 
S25
    S25
  • Thumbnail: Page 
S27
    S27
  • Thumbnail: Page 
S29
    S29
  • Thumbnail: Page 
S31
    S31
  • Thumbnail: Page 
S32
    S32
  • Thumbnail: Page 
S33
    S33
  • Thumbnail: Page 
S34
    S34
  • Thumbnail: Page 
S35
    S35
  • Thumbnail: Page 
S36
    S36
  • Thumbnail: Page 
S37
    S37
  • Thumbnail: Page 
S38
    S38
  • Thumbnail: Page 
S39
    S39
  • Thumbnail: Page 
S40
    S40
  • Thumbnail: Page 
S41
    S41
  • Thumbnail: Page 
S42
    S42
  • Thumbnail: Page 
S43
    S43
  • Thumbnail: Page 
S44
    S44